# SDR UIEA2019090605453

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,805 hours, 20,775 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUEL LEAK, LEFT ENGINE. SHUTDOWN NOT REQUIRED PER QRH. 700 LB DIFFERENCE IN 30 MIN. FUEL FLOWS: L ENG 3.6; R ENG 3.7. PERFORMED ENGINE RUN OF LT ENG AND INSPECTED FOR LEAKS IAW AMM 71-00-00. FOUND NO EVIDENCE OF LEAKS FROM ENGINE OR FUEL TANKS. A/C FOUND TO BE SERVICEABLE PER SERVICE LETTER 767-SL-28-035-A.
